Article Talk: The Invisible Foe: How PTSD Affects Women With Breast Cancer

Started by eb, August 19, 2016
0 replies for this topic
eb

Member
558 Posts
Posted on
August 19, 2016
Interesting article. Having had a long discussion with my pharmacist regarding the 3 different drugs I've tried, she explained that everyone of them would cause the unexpected cyring. She hears this a lot from her BC patients. After reading this article and have read that you arent taking any aromotose drugs, perhaps BC patients need to take a serious look at PTSD symptoms. I chose not to have reconstruction after surgery, but truly, not having breasts has been freeing for me. I rarely wear my " bumps" . I've not yet experienced feeling inadequate as a woman. However, I am bothered by noises, large crowds, etc since the chemo, surgery and radiation. There are times when I've unexpectedly become hyper concscience of where I am and look for a quick retreat. I thought these were symptoms of the drugs effects. My treatment was complete about 2 years ago. I will have to re-evaluate this as I was considering finding an alternative to the med since it seems to cripple me. THATS been a real discouragement. I do have a question: Are you or any readers taking progesterene cream as an option to the meds to inhibit the estrogen? I'm interested to know if taking the cream which would offset the estrogen could be contributing/ mimicking similar symptoms as PTSD.
Report
No replies
You must log in to use this feature, please click here to login.